# SDR FDEA202504180734

- Difficulty date: April 18, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N677FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 791
- Aircraft time: 34,659 hours, 19,956 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Fork
- Part number: A5537170200000
- Condition: Worn
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER #2 HINGE ARM BEARING PLAY. REPLACED THE HINGE ARM FORK END ASSY WITH NEW. I.A.W A300-600F SRM 51-72-10-001, PAGE.2   & 51-40-21-001, PARA.6~7, PAGE.7B~50. THE REPAIR CLASSIFIED AS MINOR PER GMM 06-2-100. AT   RUDDER #2 HINGE ARM.
